# SDR SIMA20150322007

- Difficulty date: March 22, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT LT FRAME 75 BETWEEN STRINGER 1LT - 3LT, APPROX 1/2" IN LENGTH.  COMPLIED WITH REPAIR OF FUSELAGE SKIN CRACK AT LT FRAME 75 BETWEEN STRINGER 1LT - 3LT IAW ERS-EM-5300-1210.
